# SDR 96ZZZX4942

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N218SG
- Make and model: Cessna 210L
- Aircraft serial: 21061225
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Casting
- Part number: 3431
- Condition: Creep
- Location: End Shake
- Component: Unitedinst, 5934P1
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THIS WAS A FACTORY SEALED INSTRUMENT.  THE NORMAL MFG NAME TAG WAS NOT ON THE INST.  A FABRICATED NAME TAG WAS ON THE TOP SURFACE OF THE INST.  (A DATE OF 3-12-85 WAS STAMPED ON THE CASE).  TWO CRITICAL END SHAKES MEASURED ).0005 INCH AND .0010 INCH).  SPEC CALLS FOR .0020 INCH TO .0030 INCH END SHAKE.  THIS UNDER MINIMUM END SHAKE CONDITION COULD POSSIBLY CAUSE A POINTER HANG UP, (ESPECIALLY UNDER COLD OPERATING CONDITIONS).  THIS INSTRUMENT ALSO HAD A CIRCULAR SCRATCH MARK ON THE BACK OF THE DISC POINTER WHICH WAS CAUSED BY THE BINDER HEAD SCREWS THAT SECURE THE DIAL OF THE INST.
